# SDR DHL2000715005

- Difficulty date: October 11, 2000
- Submitted: November 4, 2000
- Operation: Air carrier
- Aircraft: N715DH
- Make and model: Boeing 727155C
- Aircraft serial: 19618
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Fitting
- Condition: Cracked
- Location: Cargo Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CARGO DOOR LATCH FITTING STA 580 UPPER FLANGE CRACK.  INSTALLED ANGLE REPAIR PER BOEING TELEX DHL-MIA-00-00033H.  SIZE OF REPAIR 7 X 2 X 3 INCHES.
